# SDR UALA2010090703281

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,385 hours, 12,355 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835503
- Part serial: 96
- Condition: Faulty
- Location: Position L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE; WINDOW HEAT DISPLAYED WINDOW HEAT INOP LIGHTS ILLUMINATED POSITION 6.  INOPERATIVE LIGHT DID NOT EXTINGUISHED WHEN SWITCH WAS RECYCLED TO OFF THEN ON.  LT NR 2 WINDOW HEAT INOPERATIVE. ACCOMPLISHED WINDOW HEAT CONTROL UNIT BITE PROCEDURE. L2 WINDOW AMBER FAULT LIGHT ILLUMINATED. ACCOMPLISHED WIRING CHECKS IAW TABLE 101, SUSPECT WINDOW AT FAULT. REPLACED L2 SLIDING WINDOW, ADJUSTED IAW SAME REFERENCE, OPS CHECKED GOOD. ACCOMPLISHED WINDOW HEAT TEST IAW MM.  OPS CHECKED GOOD.
